# SDR ASAA2022021637464

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,121 hours, 10,532 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, THE CONT CAB ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHED ON RESET. GROUNDED - YES. PZTC #1 FAULTED FLT DECK TRIM VALVE, RESET PZTC #1 & BOTH PACK OPS TEST WITH RECALL TEST PASSED NO ACTIVE FAULT B737-800 AMM 21-61-00-700-806-802, AMM 21-00-00.
